# SDR O3X2001F00000

- Difficulty date: December 6, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- Engine: Garrtt TPE331*
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 13769E432
- Condition: Broken
- Location: Power Lever
- Part time: 26,122 hours, 3,875 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT PREPARED TO DEPART GATE, AS THE POWER LEVERS WERE PUSHED FORWARD.  THE CREW NOTICED THAT THE LT ENGINE WAS NOT RESPONDING TO THE INPUT.  DURING INSPECTION BY MAINTENANCE PERSONNEL.  THE LT POWER LEVER CABLE WAS FOUND SHEARED.  THE CABLE HAD SHEARED APPROX.  12 INCHES FROM THE ATTACHMENT POINT OF THE POWER LEVER ARM WHERE THE FIRST UNDER FLOOR CABLE PULLEY IS LOCATED.  THESE CABLES ARE SUBJECT OF AD (10,000 CYCLES LIFE LIMIT)  THIS CABLE HAD 6125 CYCLES REMAINING.  THE CABLE WAS REPLACED WITH NEW TYPE (PN 1379164E408) AND THE AIRCRAFT RETURNED TO SERVICE.
